# SDR VNAA0408012

- Difficulty date: August 19, 2004
- Submitted: August 25, 2004
- Operation: Air carrier
- Aircraft: N424JS
- Make and model: Dorner DO328100
- Aircraft serial: 3033
- Aircraft time: 23,928 hours, 21,662 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2740 · Stabilizer Control System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Elevator
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT, THE CREW RECEIVED AN ELEVATOR ASYMMETRY CAS MESSAGE  THEN FLIGHT 2540 RETURNED TO PIT.  MAINTENANCE INSPECTED AND FOUND THE RIGHT HAND TRIM CIRCUIT BREAKER POPPED.  MAINTENANCE THEN RESET THE CIRCUIT BREAKER IN ACCORDANCE WITH WIRING MANUAL 20-10-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
